How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 31636
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
5625079
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I just started taking imodium and using analpram after

Customer Question

I just started taking imodium and using analpram after hemorrhoids treatment about 10 days ago. Since then I had two occurences where my stool overall was normal color but had a few light spots/edges to it. Is this normal?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I just said imodium and analpram
JA: Anything else in your medical history you think the doctor should know?
Customer: i have very mild ulcerative colitis
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 5 months ago.

Hello,
I am Dr. Arun and will be helping you today.

I am sorry that your question was unanswered for long.

Stool varies normally also in color. Whenever any medication is taken; the stool can have slight changes in the color, which is absolutely normal. A few light spots/edges does not indicate any abnormality or disease process. Nothing seems to be worrisome here.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.

Thanks for using Just Answer.